On intervals containing full sets of conjugates of algebraic integers

Artūras Dubickas

Acta Arithmetica (1999)

  • Volume: 91, Issue: 4, page 379-386
  • ISSN: 0065-1036

How to cite


Artūras Dubickas. "On intervals containing full sets of conjugates of algebraic integers." Acta Arithmetica 91.4 (1999): 379-386. <http://eudml.org/doc/207363>.

author = {Artūras Dubickas},
journal = {Acta Arithmetica},
keywords = {full sets of conjugates; algebraic integers},
language = {eng},
number = {4},
pages = {379-386},
title = {On intervals containing full sets of conjugates of algebraic integers},
url = {http://eudml.org/doc/207363},
volume = {91},
year = {1999},

AU - Artūras Dubickas
TI - On intervals containing full sets of conjugates of algebraic integers
JO - Acta Arithmetica
PY - 1999
VL - 91
IS - 4
SP - 379
EP - 386
LA - eng
KW - full sets of conjugates; algebraic integers
UR - http://eudml.org/doc/207363
ER -


  1. [Du] A. Dubickas, On the maximal conjugate of a totally real algebraic integer, Lithuanian Math. J. 37 (1997), 13-19. 
  2. [En] V. Ennola, Conjugate algebraic integers in an interval, Proc. Amer. Math. Soc. 53 (1975), 259-261. Zbl0286.12001
  3. [Kr] L. Kronecker, Zwei Sätze über Gleichungen mit ganzzahligen Coefficienten, J. Reine Angew. Math. 53 (1857), 173-175. 
  4. [La] M. Langevin, Solution des problèmes de Favard, Ann. Inst. Fourier (Grenoble) 38 (1988), no. 2, 1-10. Zbl0634.12002
  5. [Le] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. 34 (1933), 461-479. Zbl0007.19904
  6. [Lo] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris 296 (1983), 707-708. Zbl0557.12001
  7. [Ro] R. M. Robinson, Intervals containing infinitely many sets of conjugate algebraic integers, in: Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, 1962, 305-315. 
  8. [SZ] A. Schinzel and H. Zassenhaus, A refinement of two theorems of Kronecker, Michigan Math. J. 12 (1965), 81-85. Zbl0128.03402
  9. [Sc] I. Schur, Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 1 (1918), 377-402. Zbl46.0128.03
  10. [Za] T. Zaïmi, Minoration du diamètre d'un entier algébrique totalement réel, C. R. Acad. Sci. Paris 319 (1994), 417-419. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.